# SDR ANCF2019102892402

- Difficulty date: September 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N342AV
- Make and model: Airbus A330-243
- Aircraft serial: 1342
- System (JASC): 5200 · Doors
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB. SEP 25. ATB: DOOR BULK CARGO PACKS + CAB PR NOT AVAIL // AIR PACK 1+2 FAULT PACKS INHIB BY DOORS // CORRECTIVE ACTIONS: SEP 25. IN REFERENCE TSM 52-33-00-810-803-A DOOR MONITORING FAILURE OF THE BULK CARGO COMPARTMENT DOOR WAS PERFORMED CHECK AND ADJUST THE ACTUATION CLEARANCE OF THE PROX SENSOR (27MJ) AND (29MJ) IAW AMM 52-71-13-820-802-A CHECK OK // DUE TSM TASK 21-52-00-810-801A PACK OFF DUE TO DOOR STATUS OPEN NO FURTHER ACTION REQUIRED, BUT PERFORMED THE SYS TEST OF THE TEMPERATURA CONTROL SYST- IAW AMM 21-63-00-730-801 TEST OK // PERFORMED TASK AMM 21-31-00-710-801A OPERATIONAL TEST OF THE PRESSURE CONTROL MONITORING TEST OK, PERFORMED AMM TASK 05-53-00-780-803-A PRESSURIZATION TESTED AND LEAKAGE ROTE MEASUREMENT NO LEAK FOUND. PERFORMED AMM TASK 21-53-00-710-801-A OPS TEST PACK CONTROL AND IND TEST OK // THIS ITEM IS TRANSFER TO DMI MEL 52-30-01 N342AV-CNMCC-2019-AV1264, CAT C - DUE DATE 05.OCT.2019 // OCT 5. IN ACCORDANCE WITH AMM TASK 52-33-21 PB 401 THE BULK CARGO DOOR JOINT ASSEMBLY MECHANISM WAS REPLACED. ADJUSMENT TEST WAS SATISFACTORY
